# SDR 99ZZZX2556

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4343H
- Make and model: Bell 222B
- Aircraft serial: 47143
- System (JASC): 6220 · Main Rotor Head
- Part: Beam
- Part number: 222010415113
- Condition: Damaged
- Location: M/R Hub
- Part time: 2,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALKING BEAM REPLACED WITH NEW FROM BELL HELICOPTER.
